Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorNiu, Y-
dc.contributor.authorWang, Z-
dc.contributor.authorWang, X-
dc.identifier.citationOptimal Control Applications and Methods, 31(2): 93-104, Mar 2010en_US
dc.descriptionThe official published version can be found at the link below.en_US
dc.description.abstractIn this paper, the design problem of sliding mode control (SMC) is addressed for uncertain stochastic systems modeled by Itô differential equations. There exist the parameter uncertainties in both the state and input matrices, as well as the unmatched external disturbance. The key feature of this work is the integration of SMC method with H∞ technique such that the robust stochastic stability with a prescribed disturbance attenuation level can be achieved. A sufficient condition for the existence of the desired sliding mode controller is obtained via linear matrix inequalities. The reachability of the specified sliding surface is proven. Finally, a numerical simulation example is presented to illustrate the proposed method.en_US
dc.description.sponsorshipThis work was funded by The Royal Society of the U.K.;NNSF of China. Grant Numbers: 60674015, 60674089;The Technology Innovation Key Foundation of Shanghai Municipal Education Commission. Grant Number: 09ZZ60;Shanghai Leading Academic Discipline Project. Grant Number: B504en_US
dc.subjectStochastic systemsen_US
dc.subjectParameter uncertaintiesen_US
dc.subjectExternal disturbanceen_US
dc.subjectSliding mode controlen_US
dc.subjectH∞ controlen_US
dc.titleRobust sliding mode design for uncertain stochastic systems based on H∞ control methoden_US
dc.typeResearch Paperen_US
Appears in Collections:Computer Science
Dept of Computer Science Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf846.95 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.